The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 16, Issue 3, 2000
Metadata
 

On the generalized Bernoulli numbers that belong to unequal characters
Ilya Sh. Slavutskii
pp. 459–475
Abstract | Full-Text PDF (35 KB) | Metadata

An elliptic semilinear equation with source term involving boundary measures: the subcritical case
Marie-Françoise Bidaut-Véron and Laurent Vivier
pp. 477–513
Abstract | Full-Text PDF (344 KB) | Metadata

On ovals on Riemann surfaces
Grzegorz Gromadzki
pp. 515–527
Abstract | Full-Text PDF (227 KB) | Metadata

Schiffer problem and isoparametric hypersurfaces
Vladimir E. Shklover
pp. 529–569
Abstract | Full-Text PDF (369 KB) | Metadata

Jacobi-Eisenstein series of degree two over Cayley numbers
Minking Eie
pp. 571–596
Abstract | Full-Text PDF (307 KB) | Metadata

Spectral multipliers on metabelian groups
Waldemar Hebisch
pp. 597–604
Abstract | Full-Text PDF (191 KB) | Metadata

Unicité dans $L^3 (\mathbb R^3)$ et d'autres espaces fonctionnels limites pour Navier-Stokes
Giulia Furioli, Pierre Gilles Lemarié-Rieusset and Elide Terraneo
pp. 605–667
Abstract | Full-Text PDF (495 KB) | Metadata